# SDR NSVA2011170

- Difficulty date: July 23, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 6,992 hours, 6,757 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0700007
- Part serial: 0697
- Condition: Cracked
- Location: Cockpit
- Part time: 6,992 hours, 6,757 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 15000 FT, 10 MILES WEST OF GUSTI INTERSECTION PILOT REPORTED CRACK ON CAPT SIDE WINDSHIELD.  CREW RAN CHECKLIST AND RETURNED TO IAH.  NO EMERGENCY WAS DECLARED.  REPLACED CAPT'S SIDE WINDOW.
